CSpace
ADAPTIVE-CONTROL FOR CONTINUOUS-TIME STOCHASTIC-SYSTEMS WITH QUADRATIC LOSS FUNCTION
CHEN, HF
1984
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume4Issue:1Pages:51-70
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1984TS94900004
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27833
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
2.MCGILL UNIV,DEPT ELECT ENGN,MONTREAL H3A 2T5,QUEBEC,CANADA
Recommended Citation
GB/T 7714
CHEN, HF. ADAPTIVE-CONTROL FOR CONTINUOUS-TIME STOCHASTIC-SYSTEMS WITH QUADRATIC LOSS FUNCTION[J]. ACTA MATHEMATICA SCIENTIA,1984,4(1):51-70.
APA CHEN, HF.(1984).ADAPTIVE-CONTROL FOR CONTINUOUS-TIME STOCHASTIC-SYSTEMS WITH QUADRATIC LOSS FUNCTION.ACTA MATHEMATICA SCIENTIA,4(1),51-70.
MLA CHEN, HF."ADAPTIVE-CONTROL FOR CONTINUOUS-TIME STOCHASTIC-SYSTEMS WITH QUADRATIC LOSS FUNCTION".ACTA MATHEMATICA SCIENTIA 4.1(1984):51-70.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HF]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.